Differential and Integral Equations

Global regular solutions for the 3D Zakharov-Kuznetsov equation posed on a bounded domain

N.A. Larkin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

An initial-boundary value problem for the 3D Zakharov-Kuznetsov equation posed on bounded domains is considered. Existence and uniqueness of a global regular solution as well as exponential decay of the $H^2$-norm for small initial data are proven.

Article information

Source
Differential Integral Equations Volume 29, Number 7/8 (2016), 775-790.

Dates
First available in Project Euclid: 3 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.die/1462298685

Mathematical Reviews number (MathSciNet)
MR3498877

Zentralblatt MATH identifier
06604495

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35B40: Asymptotic behavior of solutions

Citation

Larkin, N.A. Global regular solutions for the 3D Zakharov-Kuznetsov equation posed on a bounded domain. Differential Integral Equations 29 (2016), no. 7/8, 775--790. https://projecteuclid.org/euclid.die/1462298685.


Export citation